Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Sharp endpoint estimates for the $ X$-ray transform and the Radon transform in finite fields


Author: Doowon Koh
Journal: Proc. Amer. Math. Soc. 141 (2013), 2799-2808
MSC (2010): Primary 43A32; Secondary 43A15, 11T99
DOI: https://doi.org/10.1090/S0002-9939-2013-11668-0
Published electronically: April 17, 2013
MathSciNet review: 3056570
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note establishes sharp $ L^p-L^r$ estimates for $ X$-ray transforms and Radon transforms in finite fields.


References [Enhancements On Off] (What's this?)

  • 1. M. Christ, Estimates for the $ k$-plane transform, Indiana Univ. Math. J. 33 (1984), 891-910. MR 763948 (86k:44004)
  • 2. A. Carbery, B. Stones, and J. Wright, Averages in vector spaces over finite fields, Math. Proc. Camb. Phil. Soc. 144 (2008), 13-27. MR 2388229 (2009d:11037)
  • 3. S.W. Drury, Generalizations of Riesz potentials and $ L^p$ estimates for certain $ k$-plane transforms, Illinois J. Math. 28 (1984), 495-512. MR 748958 (85h:44004)
  • 4. J.S. Ellenberg, R. Oberlin, and T. Tao, The Kakeya set and maximal conjectures for algebraic varieties over finite fields, Mathematika 56 (2010), 1-25. MR 2604979 (2011c:14066)
  • 5. H.  Iwaniec, and E. Kowalski, Analytic Number Theory, Colloquium Publications 53, Amer. Math. Soc., Providence, RI (2004). MR 2061214 (2005h:11005)
  • 6. A.  Lewko and M. Lewko, Endpoint restriction estimates for the paraboloid over finite fields, Proc. Amer. Math. Soc. 140 (2012), no. 6, 2013-2028. MR 2888189
  • 7. R. Lidl and H. Niederreiter, Finite Fields, Cambridge University Press, Cambridge (1997). MR 1429394 (97i:11115)
  • 8. D.M. Oberlin and E. M. Stein, Mapping properties of the Radon transform, Indiana Univ. Math. J. 31 (1982), 641-650. MR 667786 (84a:44002)
  • 9. D. Solmon, A note on $ k$-plane integral transforms, J. Math. Anal. Appl. 71 (1979), 351-358. MR 548770 (80m:44010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 43A32, 43A15, 11T99

Retrieve articles in all journals with MSC (2010): 43A32, 43A15, 11T99


Additional Information

Doowon Koh
Affiliation: Department of Mathematics, Chungbuk National University, Cheongju City, Chungbuk-Do 361-763, Republic of Korea
Email: koh131@chungbuk.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-2013-11668-0
Keywords: $k$-plane transform, $X$-ray transform, Radon transform, finite fields
Received by editor(s): November 4, 2011
Published electronically: April 17, 2013
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society